MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G38490
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter- the stent would only deploy about 2/3 and the thumbwheel would not completely deploy the stent.They had to break up the white cartridge and manually deliver the stent by manipulating the wire/catheter.The stent was somewhat "scrunched" and they lined it with another manufacturer's stent.Post arterialgram showed a patent vessel.No additional procedures were required.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9355623
Report Number3005580113-2019-00790
Device Sequence Number13562559
Product Code NIU
UDI-Device Identifier10827002384900
UDI-Public(01)10827002384900(17)191212(10)C1477111
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2019
Report Date (Section F) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2019
Device Model NumberG38490
Device Catalogue NumberZISV6-35-125-7-120-PTX
Device Lot NumberC1477111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2019
Event Location Hospital
Date Report to Manufacturer11/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/21/2019